Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Cheyenne, WY

July 19, 20114 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 19, 2011, 9:45 PM MDT for 4 counties in Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2011, 9:45 PM MDT (03:45 UTC)
Expired
Jul 19, 2011, 10:30 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Box Butte County, NE, Dawes County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:10 PM MDTTSTM WND GST 63Alliance, NE
Jul 19, 10:13 PM MDTTSTM WND GST 63Alliance, NE
Jul 19, 10:13 PM MDTTSTM WND GST 73Alliance, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2590 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS55 KCYS 200345
SVRCYS
NEC013-045-123-157-200430-
/O.NEW.KCYS.SV.W.0151.110720T0345Z-110720T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
945 PM MDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1030 PM MDT

* AT 943 PM MDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST
  OF KILPATRICK LAKE TO 8 MILES NORTH OF LISCO...AND MOVING NORTHEAST
  AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...KILPATRICK LAKE...MCCARTHY LAKE...ALLIANCE AIRPORT...
  BEREA...HEMINGFORD...WILD HORSE BUTTE AND BOX BUTTE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4159 10264 4192 10351 4200 10347 4200 10341
      4207 10341 4259 10300 4248 10276 4210 10274
      4208 10270 4201 10269 4200 10267 4181 10267
      4175 10266 4174 10263
TIME...MOT...LOC 0345Z 208DEG 48KT 4204 10338 4163 10257
WIND...HAIL 60MPH <.75IN

$$

MAZUR
2 follow-up statements
605 
WWUS55 KCYS 200413
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 PM MDT TUE JUL 19 2011

NEC157-200423-
/O.CAN.KCYS.SV.W.0151.000000T0000Z-110720T0430Z/
SCOTTS BLUFF NE-
1013 PM MDT TUE JUL 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4197 10337 4199 10337 4200 10341 4208 10340
      4259 10300 4248 10276 4210 10274 4208 10270
      4201 10269 4200 10267 4181 10267 4169 10262
TIME...MOT...LOC 0413Z 208DEG 48KT 4237 10314 4196 10233

$$

NEC013-045-123-200430-
/O.CON.KCYS.SV.W.0151.000000T0000Z-110720T0430Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
1013 PM MDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAWES...BOX BUTTE AND NORTHERN MORRILL COUNTIES UNTIL 1030 PM MDT...

AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HEMINGFORD TO 11 MILES SOUTHEAST OF LAKESIDE...MOVING
NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILD HORSE BUTTE AND BOX BUTTE DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4197 10337 4199 10337 4200 10341 4208 10340
      4259 10300 4248 10276 4210 10274 4208 10270
      4201 10269 4200 10267 4181 10267 4169 10262
TIME...MOT...LOC 0413Z 208DEG 48KT 4237 10314 4196 10233
WIND...HAIL 70MPH <.75IN

$$

MAZUR
784 
WWUS55 KCYS 200429
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MDT TUE JUL 19 2011

NEC013-045-123-200439-
/O.EXP.KCYS.SV.W.0151.000000T0000Z-110720T0430Z/
MORRILL NE-BOX BUTTE NE-DAWES NE-
1029 PM MDT TUE JUL 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWES...BOX BUTTE
AND NORTHERN MORRILL COUNTIES WILL EXPIRE AT 1030 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4197 10337 4199 10337 4200 10341 4208 10340
      4259 10300 4248 10276 4210 10274 4208 10270
      4201 10269 4200 10267 4181 10267 4169 10262
TIME...MOT...LOC 0429Z 208DEG 48KT 4256 10300 4215 10219

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:31 PM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 19, 5:31 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
531 PM MDT TUE JUL 19 2011

.AVIATION...00Z TAFS

LATEST RADAR IMAGERY SHOWING STRONG STORMS ACROSS NORTHERN
COLORADO...POISED TO CROSS THE STATE LINE INTO WYOMING NEAR
CHEYENNE. VARIOUS OUTFLOW BOUNDARIES FROM EARLIER STORMS EVIDENT
SOUTH AND EAST OF CHEYENNE AND THESE COULD BE THE FOCUSING
MECHANISMS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT LATER THIS
EVENING. THUNDERSTORM COVERAGE SHOULD DECREASE WITH SUNSET...BUT
SOME COULD PERSIST AROUND CHEYENNE AND LARAMIE THROUGH MIDNIGHT
LOCAL...06Z. WILL CONTINUE TO MONITOR AND WILL AMEND TAFS AS
NEEDED.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 353 PM MDT TUE JUL 19 2011/

SHORT TERM...TONIGHT THROUGH THURSDAY...
SOME SHOWERS AND THUNDERSTORMS HAVE FORMED EARLY THIS AFTERNOON
ALONG AND WEST OF THE LARAMIE RANGE.  THE ACTIVITY IS UNDER THE MID
AND UPPER LEVEL MOISTURE PLUME AT THAT TIME.  ONCE AGAIN THROUGH
EARLY TONIGHT...THE ACTIVITY WILL PRODUCE A PERIOD OF HEAVY RAIN...
WIND GUSTS TO 50 MPH...SMALL HAIL AND CONSIDERABLE LIGHTNING.  THE
ACTIVITY WILL SPREAD EAST ACROSS AT LEAST ALL OF SOUTHEAST
WYOMING THROUGH THIS EVENING AND THEN ACROSS THE PANHANDLE.  THE
SHOWERS AND STORMS WILL THEN SLOWLY DECREASE IN COVERAGE AND
INTENSITY LATER TONIGHT.  THE CURRENT GUSTY WINDS OVER THE CWA WILL
EASE WITH SUNSET.

THE SYNOPTIC PATTERN WILL CHANGE OVER THE REGION STARTING LATE
TONIGHT AND CONTINUING THROUGH THURSDAY.  A SHORTWAVE TROUGH
CURRENTLY OVER THE PACIFIC NORTHWEST WILL CONTINUE TO SLOWLY WEAKEN
AND LIFT NORTHEAST AND ACROSS THE NORTHERN HIGH PLAINS TONIGHT.
THAT FEATURE TURNS THE FLOW ALOFT TO MORE WESTERLY AND HELPS TO
PUSH A COLD FRONT ACROSS THE CWA LATE TONIGHT AND WEDNESDAY
MORNING.  THE COMBINATION WILL BRING DRIER AIR TO THE REGION FOR
WEDNESDAY AND WEDNESDAY NIGHT.  THE MID AND UPPER LEVEL MOISTURE
PLUME WILL BE PUSHED SOUTH AND EAST OF THE CWA DURING THAT TIME.
IN ADDITION...THE BOUNDARY LAYER DRIES WITH SURFACE DEW POINTS
MUCH LOWER THAN CURRENT.  ALSO BEHIND THE FRONT WILL BE COOLER
TEMPERATURES FOR WEDNESDAY AND THURSDAY...MAINLY OVER THE
PANHANDLE.  MOISTURE DOES TRY TO RETURN TO THE EAST PART OF THE
CWA THURSDAY AFTERNOON AND HAVE KEPT SOME POPS IN THAT AREA.
OTHERWISE...WEDNESDAY THROUGH THURSDAY MORNING SHOULD SEE A
MINIMUM OF LATE DAY THUNDERSTORM ACTIVITY.  WESTERLY SURFACE
WINDS WILL GUST AS HIGH AS 45 MPH ALONG AND WEST OF THE LARAMIE
RANGE ON WEDNESDAY.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
LATEST WATER VAPOR LOOP WAS SHOWING THE NEXT POTENTIAL VORTICITY
ANOMALY MOVING THROUGH BRITISH COLUMBIA. THIS FEATURE IS EXPECTED
TO ROTATE THROUGH NORTHERN MONTANA FRIDAY NIGHT INTO SATURDAY.
THIS FEATURE WILL NOT HAVE MUCH IN THE WAY OF MOISTURE TO WORK
WITH. THEREFORE...PRECIPITATION CHANCES WILL BE QUITE NIL EXCEPT
FOR THE NEBRASKA COUNTIES WHERE DEWPOINTS WILL BE A LITTLE RICHER
AS THE BOUNDARY PASSES THROUGH. BEHIND THE BOUNDARY...WESTERLY
FLOW WILL BE POSSIBLE WHICH WILL TEND TO DRY THINGS OUT AND ALLOW
FOR WARMER TEMPERATURES. WE MAY BE DEALING WITH SOME FIRE WEATHER
PROBLEMS ESPECIALLY WEST OF THE LARAMIE RANGE AFTER THAT BOUNDARY
PASSES THROUGH. HOWEVER...FUELS PAGE IS STILL NOT SHOWING THE
POTENTIAL FOR LARGE FIRE GROWTH. WE WILL HAVE TO SEE HOW THINGS
EVOLVE DURING THE NEXT COUPLE OF DAYS. THE NEXT CONCERN WILL BE
THE RETURN OF MONSOONAL FLOW LATE THIS WEEKEND INTO EARLY NEXT
WEEK. THE MODELS ARE TENDING TO SHOWING THE UPPER LEVEL RIDGE
GRADUALLY BUILDING OVER THE PLAINS WHILE THE UPPER LEVEL TROF DIGS
IN THE NORTHWEST. THIS WILL BRING BACK OUR CHANCE OF AFTERNOON
THUNDERSTORMS ACROSS PORTIONS OF THE AREA. TEMPERATURE FORECAST
LOOKS TO BE IN GOOD SHAPE AT THIS POINT.

AVIATION...18Z TAF ISSUANCE...
VFR CONDITIONS WILL BE COMMON OVER THE CWA THROUGH THURSDAY. THERE
WILL BE SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST WYOMING PART
OF THE CWA THROUGH THE EVENING. THAT ACTIVITY WILL SPREAD OVER THE
PANHANDLE TONIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE HEAVY
RAIN...FREQUENT LIGHTNING AND BRIEF WIND GUSTS TO 50 MPH.
SOUTHWEST TO WEST WINDS WILL GUST AS HIGH AS 30 KNOTS THROUGH
SUNSET. WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS IN
AREAS ALONG AND WEST OF THE LARAMIE RANGE ON WEDNESDAY.

FIRE WEATHER...
VERY WARM...BREEZY AND DRY CONDITIONS WILL CONTINUE OVER THE WYOMING
PART OF THE CWA THROUGH SUNSET.  THERE WILL ALSO BE SOME SHOWERS
AND THUNDERSTORMS OVER THE CWA TONIGHT.  SOME OF THE STORMS WILL
PRODUCE WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING...BUT ALSO A
WETTING RAINFALL.  A COLD FRONT WILL MOVE ACROSS THE CWA LATE
TONIGHT AND WEDNESDAY MORNING.  BEHIND THE FRONT WILL BE DRIER AIR
AND WESTERLY SURFACE WINDS WITH GUSTS TO 45 MPH...ESPECIALLY IN
SOUTHEAST WYOMING.  THE PLUME OF MONSOONAL MOISTURE WILL ALSO BE
PUSHED SOUTH AND EAST OF THE CWA THROUGH AT LEAST THURSDAY MORNING.
THE PLUME THEN MOVES BACK OVER THE SOUTHEAST QUARTER OF THE CWA
FOR THURSDAY AFTERNOON THROUGH FRIDAY.  THE RESULT WILL BE A
MINIMUM OF THUNDERSTORM ACTIVITY OVER MOST OF THE CWA WEDNESDAY
THROUGH THURSDAY MORNING.  TEMPERATURES WILL ALSO BE A BIT COOLER
BEHIND THE COLD FRONT FOR WEDNESDAY AND THURSDAY...ESPECIALLY OVER
THE PANHANDLE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...WEILAND
LONG TERM/AVIATION...REC
Hazardous weather outlook, Jul 19, 10:13 AM MDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1013 AM MDT TUE JUL 19 2011

WYZ101>119-201200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1013 AM MDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL REDEVELOP OVER SOUTHEAST WYOMING BY
MID AFTERNOON AND CONTINUE THROUGH THE EVENING.  THE ACTIVITY WILL
GRADUALLY DIMINISH IN COVERAGE ANSD INTENSITY STARTING LATE IN THE
EVENING.  SOME OF THE THUNDERSTORMS WILL PRODUCE WIND GUSTS TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. IT WILL
BE HOT EAST OF THE LARAMIE RANGE WITH HIGH TEMPERATURES IN THE
90S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COOL FRONT WILL MOVE EAST ACROSS THE AREA EARLY WEDNESDAY
MORNING. THIS FRONT WILL USHER IN SLIGHTLY COOLER TEMPERATURES
AND A DRIER AIRMASS. THEREFORE...THUNDERSTORM ACTIVITY WILL BE
VERY ISOLATED AND CONFINED NEAR THE COLORADO BORDER DURING THE
AFTERNOON. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL RETURN TO THE FORECAST FOR REMAINDER OF THE PERIOD.
TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1013 AM MDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IT WILL CONTINUE TO BE HOT THIS AFTERNOON WITH HIGHS FROM 95
TO 105. HEAT INDICES WILL BE A FEW DEGREES HIGHER THAN THE
ACTUAL AIR TEMPERATURES. WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND
EVENING. A FEW OF THE THUNDERSTORMS NEAR THE WYOMING BORDER
MAY PRODUCE GUSTY WINDS...BRIEF MODERATE TO HEAVY RAIN AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COOL FRONT WILL MOVE EAST ACROSS THE AREA EARLY WEDNESDAY
MORNING. THIS FRONT WILL USHER IN SLIGHTLY COOLER TEMPERATURES
AND A DRIER AIRMASS. THEREFORE...THUNDERSTORM ACTIVITY WILL BE
VERY ISOLATED AND CONFINED NEAR THE COLORADO BORDER DURING THE
AFTERNOON. WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL RETURN TO THE FORECAST FOR REMAINDER OF THE PERIOD.
TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 19, 6:55 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
655 PM MDT TUE JUL 19 2011

WYZ110-112>114-200145-
NORTH SNOWY RANGE FOOTHILLS WY-SIERRA MADRE RANGE WY-SNOWY RANGE
WY-UPPER NORTH PLATTE RIVER BASIN WY-
655 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARBON AND
SOUTHWESTERN ALBANY COUNTIES UNTIL 745 PM MDT...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HOG
PARK RESERVOIR TO 12 MILES NORTH OF BATTLE LAKE...AND MOVING EAST AT
25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
MODERATE TO HEAVY RAIN AT TIMES. RAINFALL RATES OF ONE HALF INCH PER
HOUR ARE POSSIBLE WITH THE STRONGER STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ENCAMPMENT...
  SKYLINE...
  RYAN PARK...
  ROB ROY RESERVOIR...
  ALBANY...
  CENTENNIAL...
  WEBBER SPRINGS...
  WHISKEY PARK...
  RIVERSIDE...
  SOUTH BRUSH CREEK...
  NORTH FRENCH CREEK...
  SAND LAKE...
  BROOKLYN LAKE...

HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MAZUR
Special weather statement, Jul 19, 8:26 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MDT TUE JUL 19 2011

NEZ020-054-200300-
BANNER NE-KIMBALL NE-
826 PM MDT TUE JUL 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL AND SOUTHERN
BANNER COUNTIES UNTIL 900 PM MDT...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF OLIVER RESERVOIR...OR 12
MILES NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHERN BANNER AND NORTHERN KIMBALL
COUNTIES.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND
14.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MAZUR
Local storm report, Jul 19, 9:17 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          13 SE GERING            41.70N 103.49W
07/14/2011                   BANNER             NE   PUBLIC

&&

GCLAYCOM
Local storm report, Jul 19, 9:18 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND GST     SIDNEY                  41.13N 102.97W
07/19/2011  M59 MPH          CHEYENNE           NE   ASOS

&&

GCLAYCOM
Local storm report, Jul 19, 9:22 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
922 PM MDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     SIDNEY                  41.13N 102.97W
07/19/2011  M58 MPH          CHEYENNE           NE   ASOS

&&

GCLAYCOM
Local storm report, Jul 19, 9:42 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
942 PM MDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     BRIDGEPORT              41.67N 103.10W
07/19/2011  E60 MPH          MORRILL            NE   TRAINED SPOTTER

            WINDS STARTED ABOUT 5 MIN AGO AT EST 50 MPH AND HAVE
            INCREASED. SOME REPORTS OF BRANCHES DOWN ON HWY 385.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:12 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.